Topology of the complement of real hyperplanes in CN.
Inventiones mathematicae, Tome 88 (1987), pp. 603-618
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
topology of the complement of real hyperplanes in, locally finite family of affine hyperplanes, homotopy type, K(, 1), fundamental group
@article{IM_1987__88_143468,
author = {M. Salvetti},
title = {Topology of the complement of real hyperplanes in {CN.}},
journal = {Inventiones mathematicae},
pages = {603--618},
year = {1987},
volume = {88},
zbl = {0594.57009},
url = {http://geodesic.mathdoc.fr/item/IM_1987__88_143468/}
}
M. Salvetti. Topology of the complement of real hyperplanes in CN.. Inventiones mathematicae, Tome 88 (1987), pp. 603-618. http://geodesic.mathdoc.fr/item/IM_1987__88_143468/